Skip to Content

Join the 'Staphylococcus Aureus Infection' group to help and get support from people like you.

Staphylococcus Aureus Infection Questions

Related terms: Staph Infection

 Clear

We found 18 questions associated with the 'Staphylococcus Aureus Infection' topic.

Recurrent staph infection on face causing Folliculitis?

Posted 23 Jun 2016 by Flightvk2 3 answers

It began as impetigo and would return after Amoxcillin so Augmentin Duo 3 day course was taken and it went. In its place I have had very bad Folliculitis that constantly grows Staph when swabs are taken. Amoxcillin is the only antibiotic that clears it but then a week later it always returns. ...

Cephalexin - Can this cure a staph infection?

Posted 21 Aug 2015 by Douwanna 1 answer

I was what I assume was bitten by a spider, however I've been told it looks like staph. My Dr. Did not even look at the wound. He just prescribed keflex. Will this help if it is staph? I'm scared, the wound is dime size and the infection is obviously still in it. Thank you for any input. ...

What happens if you take Humira when you have a staph infection?

Posted 2 Nov 2017 by Michele Gjovig 2 answers

I have been taking Humira for 6 years. This summer I fell and broke both of my wrists when I had the casts on my right index finger swelled up and was very painful. After I had the casts taken off Dr gave me anti-inflammatorys for 2 weeks when that didn't help I got a cortisone shot. That ...

Do I have bronchitis, a staph infection, parasites, or something else?

Posted 22 Jun 2015 by kkate 3 answers

Hi, my name is Kate. For the past two years I have had foliculitis on my arms. It was at the point where there were scabbed over wounds for a long time. Starting about six moths ago I started to notice decreases in my health. I got sick about once every three weeks through out the year and one of ...

Vaniqa - What are other drugs to treat hirsutism?

Posted 7 Sep 2016 by Carson6 1 answer

I have, all of a sudden, after a severe staph infection began growing hair everywhere. Very bad on face. My legs and arms are covered with ingrown hairs. My face also has ingrown hairs above my lip and under chin and cheeks. I'm covered with ugly scabby sores. I don't know what to do. I ...

Cephalexin - is this good for staph infections?

Posted 31 Jan 2018 by lam65 0 answers

My son had a staph infection with endocarditis after having a pacemaker put in, at the age of 20.?

Posted 23 Jan 2015 by CGWmom1993 1 answer

... The staph infection was a result of the pacemaker surgery, so the pacemaker was removed, 6 weeks of home IV antibiotics, and a few weeks later another pacemaker was put in. Since then, he has had pain in the chest and left arm, fatigue, weakness, high blood pressure and very fast heart rates. ...

Methicillin-Resistant Staphylococcus Aureus Infection - Have mrsa and noticed a place on tongue can?

Posted 28 Aug 2015 by misseanne 1 answer

... this be mrsa plz helpi been on bactrim that seems to be the only thing that helps me but just noticed a place on my tongue I broke a tooth and thought that may be it but now it looking like mrsa, so can you get on your tongue and what can I do for it it really hurts bad

What antibiotic would treat staff infection?

Posted 23 Oct 2016 by Ajedwards 2 answers

I have a 3+ staph infection from a vaginal/cervix swab, dr prescribed tetracycline 100's, good??

Posted 27 Jul 2017 by Clearitup 1 answer

7pills, once a day. Is this going to rid the staph? Chemist gave me doxycycline 100s

I've had a staph infection for 9 months ,because a wire lead to medical implant has fractured?

Posted 4 May 2015 by gvoekle 1 answer

I've drained yellow green and golden/tan pus 3x a day for the whole time. I now have facial swelling. Now I'm so tired of it I need help so stopped draining so U will go septic and have to be treated. It's been a day and I don't feel well but no fever. Can it go to bloodstream ...

Vancomycin - how do I know the number of days to take this injection, my case is very serious please

Posted 6 Aug 2015 1 answer

I have staph infection, and i have taken vancomycin 1g per day for seven days, but after some days i discovered the staph is still in my body... please what do i do, do i increase the number, or do i take it for up to three weeks, do i take it twice daily for three weeks... please tell me

Methicillin-Resistant Staphylococcus Aureus Infection - Severe diarrhea and nausea?

Posted 3 Apr 2017 by shellyqt 1 answer

I stopped taking Linezolid 3 days ago and am still suffering with diarrhea and nausea. Is this normal?

Page 1 2 Next

Ask a Question

Search this Group